# SDR SWIA202072751440

- Difficulty date: June 18, 2020
- Submitted: July 27, 2020
- Operation: Air carrier
- Aircraft: N722EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10127
- Aircraft time: 38,232 hours, 27,681 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 349-364
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AVIONICS BAY IN BETWEEN FS 349.0 AND FS 364.0 BELOW FLOOR BOARD INTERCOSTAL AT 27R HAS AREAS OF CORROSION.  REMOVED AND REPLACED INTERCOSTAL AT STRG27R BETWEEN FS349 AND FS364 REF CRJ-700 SRM AND DRAWING. LEAK CHECKED GOOD. COMPLIED WITH TASK CARD.
